Lemsip Max Flu Lemon Max Strength

£7.99

Lemsip max flu lemon

In stock

SKU: 5000158064461 Categories: ,

Description

Lemsip Max Flu Lemon Max Strengh

Lemsip Max Flu is a maximum strength formula which provides symptomatic relief from colds and flu. The Paracetamol helps to reduce fever, headache, sore throats, aches and pains. The Pseudoephedrine Hydrochloride helps to clear nasal congestion and blocked sinuses.

It is important to drink plenty of liquid when suffering from colds and or the flu.
10 sachets.
A lemon flavoured, powdered formula.
Pharmacy strength.
Contains 1000mg Paracetamol and 60mg Pseudoephedrine.
Reduces heavy cold and flu symptoms.
Provides relief from nasal congestion, sore throats, headaches and fever.
Paracetamol is a well-known painkiller, analgesic. it is effective against aches and pains including headaches, and can also reduce fever.

Pseudoephedrine hydrochloride reduces swelling in the passages of the nose, nasal decongestant, which relieves a blocked or runny nose. All of the pseudoephedrine hydrochloride is released from the capsules gradually.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Ask a question